# SDR CALA0300368

- Difficulty date: July 8, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 21,592 hours, 6,821 cycles
- Engine: Rroyce RB211*
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963512024
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR PROXIMITY LIGHT WIRE HARNESS DAMAGED IN SEVERAL PLACES BETWEEN ROWS 26-35. THE WIRE HARNESS WAS REPLACED IAW DRAWING ACM BR2013-P-757CO/-1/-2/-3.
